If failure occurs, and the operator does not intervene, the patient may not receive enough oxygen and could suffer serious adverse health consequences, including injury or death.
If scope reprocessing procedure is not followed meticulously, the flexible bronchoscope can remain contaminated, potentially resulting in infection transmission from one patient to the next.
If the ventilator shuts down, a patient may not receive necessary oxygen. This could cause patient injury or death.
Cracks may prevent device from delivering sufficient support to the patient. This may potentially cause serious injury or death.
An air leak between cuff and tracheal wall may reduce the amount of air that reaches the lungs. Use of this recalled product could cause serious health risks, including delayed patient treatment, breathing difficulties, and death.
Potential for decreased potency which can lead to decreased effectiveness, additional dosing, and the potential for cumulative impurity toxicity requiring medical intervention.
May result in a delay in therapy.
May result in a delay in therapy.
Use of this defective Formalin may prevent or delay diagnoses and treatment decisions.
Injected particulate material may result in local inflammation, phlebitis, and/or low-level allergic response to the particulate or microembolic effects.
A puncture in the primary container may be difficult to detect and lead to contamination, compromised sterility, and other adverse events.
The mismatch of these devices could contribute to a delay in resuscitation and may contribute to subsequent death.
Voluntary Nationwide Recall Of One Lot. Intravenous administration of a non-sterile product can result in infections that may be life-threatening, and may result in prolonged hospitalization or organ failure.
Hospitals should prioritize use of existing supplies based on patients with the most critical need until supplies are able to meet demand.
"Delay Until" Option or "Multidose" feature software failure may result in unintented infusion start time.
Therapeutic or near therapeutic INR with the test strips but a significantly higher INR when performed by a central laboratory.
A delay or interruption in therapy has a worst case potential to result in significant injury or death.
Pump may stop the infusion, requiring a clinician to reset the alarm, reprogram the pump, and confirm the infusion is running properly.
Failure could result in the pump stopping and lead to serious adverse health consequences, including death.
Injected particulate could result in local inflammation, mechanical disruption of tissue or immune response to the particulate.
Risk of local inflammation, and/or mechanical disruption of tissue or immune response to the particulate, and/or a delay in therapy.
Over-delivery of blood products in the populations at greatest risk may result in injuries that require medical intervention.
Use of this recalled product may result in serious adverse health consequences.
Potential ventilator failure and reduced alarm functionality may result in serious adverse health consequences or death.
Incorrectly mixed product can result in the liquid mixture solidifying too slowly and could result in significant impact to the patient, including neurological deficits, pulmonary emboli and possibly death.
Cartridge leak could potentially result in the device delivering too much or too little insulin.
The fiber filter or the sealing compound, holding the fiber in place, could break apart, exposing patients to bacteria or viruses, which could result in infection or death.
If infused, particulate matter could lead to local inflammation, tissue trauma, mechanical disruption of tissue, and/or local granuloma formulation.
Potential for a large leak from the absorber circuit while operating in bag mode and could impede the ability to provide ventilation in bag mode.
Clinical consequences associated with use of the contaminated and/or adulterated products may include intraocular infection, inflammation and elevated intraocular pressure.
May result in a delay, interruption or over-infusion in therapy, which have a worst case potential to result in significant injury or death depending on the drug and the dosage administered.
Recent analysis of the product found that the products contained lead levels high as 167387 parts per million (ppm)
Some Medtronic models of its guidewires from recent lots have the potential for the coating on their surface to delaminate and detach.
Particulate could potentially migrate into a patient’s bloodstream.
May prevent users from turning off CO2 gas flow during an endoscopic procedure, leading to risk of peritonitis, perforations, sepsis, death, and bowel perforations requiring surgical repair.
May result in the inability to access certain menu functions which could possibly lead to delay in treatment.
A unique sequence of inputs and a collapsed bellow could result in delivery of higher-than-expected tidal volume.
In extreme cases, may cause a failure of the automatic ventilation function of the device.
Defect due to a reduction in package density, a higher than average dose of gamma sterilization, and the occasional slippage of a protective silicon sleeve during shipping.
Administration of an injectable with the presence of foreign particulates may result in local inflammation, thrombophlebitis, and/or low-level allergic response.
May become unresponsive during operation, resulting in the driver not being able to stop the scooter during operation.
Two separate issues may affect the ability to deliver therapy to a patient in a sudden cardiac arrest event.
One lot of each strength recalled, administration of an injectable with the presence of foreign particulates may potentially cause thrombophlebitis, bacteremia, sepsis, and/or endocarditis and death may result.
Defect may lead to treatment with an inappropriate antibiotic or a delay in initiating appropriate therapy.
Spillage of the blood and blood products stored in the bag may result in delay/interruption in therapy or exposure to the healthcare professional.
Device malfunction can result in the sudden unintended discontinuation of medications. This can lead to cause serious adverse health consequences, including death.
Sterile compounded products distributed nationwide
Use of this product may cause serious adverse health consequences, including death.
Use of this recalled product may cause serious adverse health consequences, including death. Posted 06/18/2013